# SDR 9904369944

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 50,676 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE LEFT ENGINE LOST ALL OIL PRESSURE.  THE LEFT ENGINE OIL PRESSURE DECREASE WAS NOTICED BY THE FLIGHT CREW DURING LANDING GEAR RETRACTION.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE.  OPERATIONAL CHECK NORMAL.
